Okay. So I've been gone for about six months for basic training and AIT...and all throughout I've constantly been sick--non stop. I might have a couple weeks of a break but it would come right back. It seemed like I had the flu alot of the time but when I went to the army dr he said he didn'tknow but it could be allergies--doubt it. the allergy medicine didn't work. I also had severe bone pain. .Sometimes it would be my knees other times my ankle or shoulders or hip. I thought it was from basic training but through ait i still had the pain and we did no strenuous activities. Also, I've been having a hard time swallowing like my throat is swollen and I randomly get sharp pain in my upper abdomen, so bad sometimes that I can barely move. Finally, just the other night me and my friend were sitting down eating and I looked down and we noticed my hands had turned a strange shade of gray/blue!! Combined all together, I'm really freaked out by my weird medical events...and I dont know if they are connected or what they could mean. SOMEONE HELP. The blue/gray zombie looking hands are freaking me out and from what I've read on this site it looks like that and my other symptoms could be tied together I just dont know how or if I'm just being paranoid...Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?